Welcome to HealthcareMagic. Masturbation can never cause any damage, reduction in weight or weakness of body. The most common psychological problems can generally be related to: inhibited sexual desire, anxiety disorders, depression, mental fatigue, stress, guilt etc. At a younger age people usually have more sex drive and their frequency of masturbation is maximum. You can indulge in this activity as long as it is pleasurable and you have the drive for it. It should not cause you any pain.
Hope it helps you. Regards.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Am male unmarried, 59kgs weight and 5 5 height... Is masturbation reduce my weight, weekly thrice am doing masturbation, my shoulder bones are not looks like normal person, easily i can touch and saw my shoulder bone.... even if am wearing shirts my shoulder bones are easily identified by others...
Hello Doctor I Used tO Waste My Sperm since 7 Years I Cant Control My Self But I wanna Control It And I Have Calcium Problem Also I Have Very Bad Back Pain And I Have Always Cought But This Time Very Bad I Wanna Start Gym Now But The Problem Ie My Bones Sounding Omce I Take Any Weight so I Cant Can U Plzz Give Me A Advise What Should I Do For that
hi doctor , i used to masturbat for past 10 years. i most times used to do harshly for past one year, i see my penny size has reduced and i have depresssion problem for past 10 years and i havent slep properly, is that possible for me to overcome all these problems naturally without going to a medical center please, my body weight is 94 kg and iam 26 year old, will i be able to increaase my erectile function, and can i increase my pennis size and can i satisfy a woman and can i give birth to a child, please tell me
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.